advertisement
Question
Posted by: Jane | 2011/09/06

tenderness of breasts

Good Day,

my breasts are very painful, I''ve started using diane 35 contraceptive, i''ve tested myself twice pergnancy tests were negative

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can cause breast tenderness. This usually gets better after the first 2-3 months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/09/12

The Pill can cause breast tenderness. This usually gets better after the first 2-3 months.

Best wishes

Reply to gynaedoc
Posted by: jane | 2011/09/06

please advise what should I do! sometimes my stomach feel so bloated.

Reply to jane

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement